Swelling In Ankles And Feet Left Hand Largebump Wrist Swollen

Updated
Comments Submitted Says:

Best medicine for degenerative arthritis

4 Replies

Earliest Newest Votes
1
Carla Says:

For the past 3wks my ankles & feet has been swollen. They'll go down for a day or so but will swell back up. They wasn't sore at first but they are starting to get tender around my ankles & the top of my feet. I wanted to know what's causing it & is there anything that will prevent it from happening

Was this helpful? -2
2
A 55 Yr old Grandma Says:

I can explain all of the swelling in my calves, ankles and toes to RA, and medications but the top of my food is a mound and hurt so BAD even to the touch. I just keep saying it must be RA because we have so many bones and joints in our feet, and now it kills to walk on the bottom of my feet and I should wear shoes but it hurts to wear them. Its like every bone in my feet are breaking which could be as osteoporosis has gotten so bad I have fractured 7 vertebreas in my spine and 2 ribs, no accidents just bending etc. :/ So could be happening in my feet also. There are so many reasons for our feet to do this and there are a ton of tests that doctors can do to find out why and I have not even touched 5 of them yet except blood clots. Already had those in my calves and been on thinners for 5 years.

Was this helpful? 0
3
Debi Says:

I started Metoprolol 25mgs a few weeks ago. It wasn’t completely doing the trick so about 5 days ago doc took me to 50mgs. Last night my feet were so swollen. This morning they are still swollen. I can’t reach my doctor due to snow here. Idk if I should take it back to 25 mgs or completely stop? Anyone know what I should do?

Was this helpful? 0
4
VerFree Says:

Metoprolol is most commonly used to treat high blood pressure, and certain cardiac conditions. Fluid retention can be a side effect of it, along with nausea, dizziness, headache, and hypotension.

Debi, did you finally reach your doctor? What did they advise?

As to the other posters, it depends on what is causing your swelling. If it is due to RA, you will need to consult your doctor to help you get that under control. However, it could also be due to high blood pressure, congestive heart failure, or other medications, all of which will require different types of treatment.

Was this helpful? 0

More Discussions:

swelling in lower legs and feet plus ankles

I have been on Xarelto 20 mg.for about a month now and I have noticed my feet, ankles and lower legs swell worse. I do h...

1 REPLY
EXTREME SWELLING OF FEET AND ANKLES

I had been taking synthroid for 4 months at 50mg a day but about 2 weeks ago I stopped taking it because my insurance ex...

1 REPLY
why are my feet and ankles swelling up

There's only one foot & leg that is swollen and it was caused by one dose of Lyrica. I would like to know what I...

1 REPLY
I've been taking Clonidine Hcl 0.1 mg for moderate high blood pressure and insomnia for 30 days. I have begun to have swollen ankles and feet. Is t

Clonidine HCL 0.1 MG .I have been taking this medication for 30 days for high blood pressure and Insomnia. During this p...

1 REPLY
Effexor swelling of hands and feet

I've been on Effexor for about 3 weeks; has anyone had any swelling of the extremities? I do, and I'm thinking o...

25 REPLIES
Swollen ankles and feet

Hi, I had a heart attack 6 months ago. A stent was fitted, and I was prescribed ramipril 5mg at night, Bisoprolol 2.5mgs...

2 REPLIES
Zuvamor and swelling of ankles

Changed my dosage of Zuvamor to 40mg. Since then I have noticed swelling on my ankles and tenderness and heaviness on my...

1 REPLY
Amphetamine Salts, Swollen feet/ankles

I have ADD and take Amphetamine Salts. Lately my feet and ankles have been badly swollen. Is this caused from the Amphet...

1 REPLY
Buy Cream For Swelling In Legs And Ankles

My feet and legs are very swollen and painful . what is the best salve to use for this condition?qbb pills\\\\\\\\\\ Sal...

2 REPLIES
swollen hands and feet

Hi, I have COPD and my bloodpressure is normal, but I get swollen hands and feet. I went too the dr. And they perscribe ...

3 REPLIES